# SDR PNSA001203

- Difficulty date: December 17, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 20,232 hours, 21,731 cycles
- Engine: Garrtt TPE33111U
- Engine time: 19,600 hours, 21,027 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778014
- Part serial: 1452815
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RT ENGINE DID NOT DEVELOPE FULL POWER DURING TAKEOFF.  ABORTED TAKEOFF.  REPLACED FUEL CONTROL UNIT.
